| Model Number |
CCWTT6 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, there was rotation or repositioning of the lens.Additional information has been requested; however, further information has not been received.